# SDR SIMA200912401

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Window Deice
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3401 ON DESCENT AT FL330, CREW REPORTED A ELECTRICAL BURNING ODOR AND SAW SMOKE COMING FROM 3 SPOTS ON THE WINDSHIELD.  AIRCRAFT LANDED SAFELY.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE P LEAD ON THE FOS WINDOW INSULATION MELTED ISSUED MEL 3023.
